| Catalog Number |
960101 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Osteolysis (2377)
| Date of Event |
02/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Subject id: (b)(6).Study no: (b)(6).Clinical adverse event received for minimally displaced patellar fracture.Event is serious and is considered mild.Event is not related to device or procedure.Date of implant: (b)(6) 2017.Date of event: (b)(6) 2024.(left knee).Treatment: knee immobilizer.
Event or Problem Description
Medical records were received: clinic note dated (b)(4) 2024; follow-up for patella fracture.The patient has full strength returned and the knee immobilized is removed.X-rays identify a stable patella fracture with minimal osteolytic changes to the patella that will not require additional treatment at this time.An activity is created to update the patella with patient code osteolysis, as the lytic changes are only noted on the patella secondary to the fracture.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, h6 (clinical and medical device problem code) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: a1 (patient initial is removed).
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.